# SDR AALA200802505A

- Difficulty date: November 10, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 10D INOPERATIVE.  REPLACED LAMP AT SEAT 10D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
